# SDR DALA2019052103125

- Difficulty date: May 20, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 60,454 hours, 21,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1083495) DURING INSPECTION FOUND CORROSION WEB BTW STA.330 AND STA.344, STRINGER 23L AT EQUIPMENT ELECTRONIC COMP. REPLACED WEB BTW STA 330 AND STA 344 STRINGER 23L AT EQUIPMENT ELECTRONIC COMP. AS PER SRM 51-10-02 ITEM 9 SRM 51-40-02 AND DWG NO 141A8131 REV.E.
